Doctor insights on:
Treating Peptic Ulcers
I'm taking 500mg of metronidazole 3x a day, clarithromycn 500 2x a omeprazike 2x why is my urine turning orangish brown treating peptic ulcer?
Metronidazole: This change in urine color is very likely due to the metronidazole you have been prescribed. Metronidazole may turn urine either “yellowish-brown” or a dark brown color. While the effect is known to occur, it is not known *why* it occurs. Although it is alarming at first sight, this change in urine color has not been proven to have any dangerous effect on the human body. ...Read moreSee 1 more doctor answer
Dyspepsia problems: By "peptic" your question centers on diseases of the stomach of which there are many. These can be categorized as: problems with inflammation (e.g. Ulcers), with infection (e.g. H.Pylori or parasites), with motility (examples: gastroparesis, gastric outlet obstruction), with secretion (hyper or hypo-acidity), infiltrative (lymphoma, cancer), blood flow (gastropathies), functional dyspepsias, etc. ...Read moreSee 1 more doctor answer
No data: No data to suggest that food can make a difference. Avoid food that makes your pain worse but no guidelines. ...Read more
I have had peptic ulcers and have been taking medicines for the last 2 week. Now i'm suddenly experiencing frequent hunger. Is this normal?
Ok: Dont worry. Eat at least 3 meals aday and in timely manner. Stay o more bland side. ...Read more
- Talk to a doctor live online for free
- Peptic ulcer
- How does a peptic ulcer disease affect your digestive system?
- Can drinking colloidal silver help cure peptic stomach ulcers?
- Ask a doctor a question free online
- Nursing care plan for peptic ulcer disease
- Peptic ulcer diet menu
- I have peptic ulcers is it safe to take magnesium chloride
- Helicobacter pylori infections peptic ulcer
- Talk to a gastroenterologist online